# SDR DALA1305910176

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 102,420 hours, 15,070 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DUE TO LT OVERWING SLIDE DEPLOYMENT C/W, OP 7838 AD, OP 7838 AD COMPLIED WITH.  REPLACED BATTERY, SLIDE CYLINDER, ESCAPE SLIDE DOOR OPEN ACTUATOR ON FWD AFT, LATCH OPEN ACTUATOR, AND SPOLIER OVER RIDE ACTUATOR.
